# SDR HALA2022120200305

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 12,434 hours, 2,597 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - WX RADAR GCS (GROUND CLUSTER SWITCH) IS BROKEN ( WEATHER RADAR SYSTEMS GROUND CLUTTER SUPPRESSION). REMOVED AND REPLACED WEATHER RADAR CTL UNIT AND BITE TEST OK IAW AMM 34-41-12 PB 401.
